MathSciNet Relay Station
MathSciNet bibliographic data
MR436556 (55 #9499) 65D30
Stroud, A. H.; Barrow, David L. Gauss formulas for the Dirichlet problem. Bull. Amer. Math. Soc. 80 (1974), 1230–1232.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement